Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the asymptotics of the growth of 2-step nilpotent groups

Title data

Stoll, Michael:
On the asymptotics of the growth of 2-step nilpotent groups.
In: Journal of the London Mathematical Society. Vol. 58 (1998) Issue 1 . - pp. 38-48.
ISSN 0024-6107
DOI: https://doi.org/10.1112/S0024610798006371

Abstract in another language

Pansu has shown that the growth function of every virtually nilpotent group Γ with respect to any finite generating set has asymptotics γ(n)∼αnd, where d is the degree of growth of Γ. The paper refines his result in the special case of 2-step nilpotent groups to obtain γ(n)=αnd+O(nd−1).

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: 1991 Mathematics Subject Classification: 20F18
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Mar 2015 12:41
Last Modified: 10 Mar 2015 15:27
URI: https://eref.uni-bayreuth.de/id/eprint/7988